# SDR SWIA201332851

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 26,554 hours, 23,342 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST PRESSURE IN CABIN AND RECEIVED A SERVICE DOOR MESSAGE.  (FLT 5603)  INSPECTED SERVICE DOOR CUTOUT & EXTERNAL, FOUND NO DEFECTS.  OPERATIONAL TEST OF CPCU 1 & CPCU 2 IAW AMM, PRESSURIZED AIRCRAFT ON ENGINE BLEED ON BOTH CABIN PRESSURE CONTROLLERS ONE AT A TIME WITH NO LOSS OF PRESSURE AT DELTA-P 4.0.  OPS CHECK GOOD.
